# SDR P5CA9700217

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Bs 1780-1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1780 TO 1800 BETWEEN STR'S 15R AND 16R SKIN BULGED.  REPAIRED PER SRM 53-30-03 FIG 1A AND 53-30-01 FIG 1A, 51-10-01, 51-10-02 AND 51-30-00.
